RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find



Search through the site:
Find



Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1974, Volume 19, Issue 3, Pages 583–588 (Mi tvp2929)  

This article is cited in 2 scientific papers (total in 2 papers)

Short Communications

Approximate integration of stochastic differential equations

G. N. Mil'shtein

Moscow

Abstract: For the Ito equation
$$ dX=a(t,X) dt+\sigma(t,X) dw,\quad X(t_0)=x,\quad t_0\le t\le t_0+T $$
($w(t)$ is a standard Wiener process) the following approximation is proposed:
\begin{gather*} \overline X(t_0)=X(t_0),\quad\overline X(t_0+(k+1)h)=
=\overline X(t_0+kh)+\overline\sigma w_{k+1}+(\overline a-\frac12\overline\sigma\frac{\overline\partial\sigma}{\partial x})h+\frac12\overline\sigma\frac{\overline\partial\sigma}{\partial x}w_{k+1}^2 \end{gather*}
where $h=T/m$; $k=0,1,…,m-1$; $w_1,…,w_m$ are independent normal $N(0,h)$ variables. Here the stroke means that the corresponding function is computed at point $(t_0+kh,X(t_0+kh))$.
It is shown that $\mathbf M(X(t_0+T)-\overline X(t_0+T))^2=O(h^2)$.
The results are generalized to systems of stochastic differential equations.
Possibilities of improving the accuracy of the approximation are discussed.

Full text (in Russian): PDF file (336 kB)

English version:
Theory of Probability and its Applications, 1975, 19:3, 557–562

Bibliographic databases:

Received: 23.09.1973

Citation: G. N. Mil'shtein, “Approximate integration of stochastic differential equations”, Teor. Veroyatnost. i Primenen., 19:3 (1974), 583–588

Citation in format AMSBIB
\Bibitem{Mil74}
\by G.~N.~Mil'shtein
\paper Approximate integration of stochastic differential equations
\jour Teor. Veroyatnost. i Primenen.
\yr 1974
\vol 19
\issue 3
\pages 583--588
\mathnet{http://mi.mathnet.ru/tvp2929}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=356225}
\zmath{https://zbmath.org/?q=an:0314.60039}
\transl
\jour Theory Probab. Appl.
\yr 1975
\vol 19
\issue 3
\pages 557--562
\crossref{http://dx.doi.org/10.1137/1119062}


Linking options:
  • http://mi.mathnet.ru/eng/tvp2929
  • http://mi.mathnet.ru/eng/tvp/v19/i3/p583

    SHARE: VKontakte.ru FaceBook Twitter Ya.ru Mail.ru Liveinternet Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Г. Н. Мильштейн, Н. Ф. Рыбкина, “Алгоритм метода блуждания по малым эллипсоидам для решения общей задачи Дирихле”, Ж. вычисл. матем. и матем. физ., 33:5 (1993), 704–725  mathnet  mathscinet  zmath; G. N. Mil'shtein, N. F. Rybkina, “An algorithm for random walks over small ellipsoids for solving the general Dirichlet problem”, Comput. Math. Math. Phys., 33:5 (1993), 631–647
    2. Ю. С. Мишура, Г. М. Шевченко, “Аппроксимационные схемы для стохастических дифференциальных уравнений в гильбертовом пространстве”, ТВП, 51:3 (2006), 476–495  mathnet  crossref  mathscinet  zmath; Yu. S. Mishura, G. M. Shevchenko, “Approximation schemes for stochastic differential equations in Hilbert space”, Theory Probab. Appl., 51:3 (2007), 442–458  crossref
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:628
    Full text:166

     
    Contact us:
     Terms of Use  Registration © Steklov Mathematical Institute RAS, 2014